Mt Bph was always low. About 10 years it began to get into the pre-hypertension phase and I had been taking lisinopriil and htcz. It gave me a bad cough. 2 years ago I switched to amlodopine. And htcz. It was keeping my pressures anywhere throughout the day between 115 and the 140's. Swings a lot during the day. Always highest in the early morning. I tried to get off the htcz but my pressure then went up. I should tell you the bottom numbers are always low between 60-75. My dr switched me losartan . Lowest dose. Pressure went up to 176 /84. She told me to take 2. Pressure lowered a little but still up to the mid 150's in the morning. I take it when I get up 5-5:30AM. It always goes down and can get as low as120's. Throughout the day. Mainly stays in the 120's -130's range. I decided to try going back to the amlodopine with the htcz. I started this on Sunday. After 4 days still in the high 150's the first thing in morning, but down after about an hour. Pressures are different in the right and left arm. Always higher in right arm, which is where I take it . I check it 5-6 times through the day now, till I can get it down. Dr suggested I might want to go back to the losartan but double the dose, taking it in the morning and evening. Questions are 2. How long should I give the amlodopine with htcz to bring it down again? If it doesn't work in a couple weeks can I go back on the losartan or do I need to see a cardiologist to explore different medications? I have been under a lot of stress since my husband died 2 years ago quite unexpectedly at age 69. I am 68, 5'21/2" , 105 lbs. walk daily with my dog, work part time at a physical job, exercise 3 days per week, eat fairly healthy.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.